# SDR FDEA201204281667

- Difficulty date: April 28, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46629
- Aircraft time: 82,912 hours, 34,750 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE JUST FWD OF NR 1 SPOILER INBD END, PANEL IS DELAMINATED.  REPAIR CLASSIFIED AS A MINOR REPAIR.
